# SDR WI5R202003060001

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: General aviation
- Aircraft: XA-DR
- Make and model: Cessna 525C
- Aircraft serial: 0146
- Engine: Wilint FJ444A
- Engine time: 1,634 hours, 1,016 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW36304
- Condition: Fractured
- Location: Ip
- Part time: 1,634 hours, 1,016 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBSEQUENT TO THE 1ST LPT NOZZLE FIELD REPLACEMENT FOR SERVICE BULLETIN FJ44-72-127, THE ENGINE DID NOT PASS THE REQUIRED VIBRATION SURVEY FOR 1E LP.
BORESCOPE INSPECTION REVEALED A MISSING 3RD STAGE IP ROTOR BLADE AND A DAMAGED HPC ROTOR.
DISASSEMBLY OF THE ENGINE CONFIRMED THAT ONE OF THE 3RD STAGE IPC ROTOR BLADES WAS MISSING.
